MAUDE Adverse Event Report: Nihon Kohden Corporation ZM-540PA; Telemetry Transmitter

Nihon Kohden Corporation ZM-540PA; Telemetry Transmitter
Model Number ZM-540PA
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that this transmitter failed the air leak test and shuts down.Discovered during testing and not in patient use.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that this transmitter failed the air leak test and shuts down.Discovered during testing and not in patient use.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that this transmitter failed the air leak test and shuts down.Discovered during testing and not in patient use.No patient harm was reported.Investigation summary: physical inspection confirmed the model and serial number, and no physical damage was observed; however, signs of liquid exposure were noted.Functional testing was performed connecting the unit to an ax-400g simulator and monitoring through a cns-2101a system with an org-9100a, testing all ecg leads and spo2 functionality, with nibp function also tested using an sc-3 pronk simulator.The reported issue could not be duplicated, and the unit was continuously tested for over 48 hours with no air leak, shutdowns, or other abnormalities observed.The unit passed all functional tests successfully.Possible root cause: air leak from damaged nibp cuff no further investigation is required.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
ZM-540PA
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25505346
Report Number8030229-2026-06738
Device Sequence Number13388517
Product Code DRT
UDI-Device Identifier04931921106600
UDI-Public(01)04931921106600
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-540PA
Device Catalogue NumberZM-540PA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown